Washington, 2007Wildfire in Washington, June 24, 2007
June 24, 2007 · NWS PDT · 1 event in 1 county or zone
A 400 acre wildfire east of Toppenish.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A 400 acre wildfire east of Toppenish.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Jun 24, 1:20 AM PST, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 24, 1:20 AM PST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
220 AM PDT SUN JUN 24 2007
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...UPPER LOW THAT HAS BEEN
OFF THE COAST FOR SEVERAL DAYS WILL FINALLY MOVE ACROSS THE PACIFIC
NORTHWEST TODAY AND TONIGHT. FOR TODAY...SKIES WILL BE CLEAR TO
PARTLY CLOUDY EARLY WITH INCREASING CLOUDS DURING THE AFTERNOON.
EXCEPTION WILL BE THE CASCADES WHICH SHOULD REMAIN CLOUDY ALL DAY
WITH ONSHORE FLOW. PRECIPITATION WILL BE SHOWERS IN THE CASCADES AND
POSSIBLE THUNDERSTORMS LATE TODAY OVER THE EASTERN MOUNTAINS AS THIS
REGION BECOMES UNSTABLE. HIGH TEMPERATURES REMAIN WELL BELOW NORMAL.
BEST CHANCES FOR RAIN WILL BE TONIGHT AS UPPER LOW AND STRONG VORT
CENTER MOVE THROUGH. MODERATE WINDS CAN BE EXPECTED IN MANY AREAS
FOR THE NEXT 24 HOURS AS THIS SYSTEM MOVES ACROSS THE REGION. ON
MONDAY HIGH PRESSURE WILL BUILD IN WITH IMPROVING WEATHER. PRECIP
WILL BE ENDING EARLY IN THE MORNING WITH CLEARING SKIES AND
DIMINISHING WINDS BY AFTERNOON. FAIR WEATHER MONDAY NIGHT WITH COOL
TEMPS UNDER HIGH PRESSURE. 94
.LONG TERM...TUESDAY THROUGH SATURDAY. DRY AND WARM DAY ON TUESDAY
AS UPPER RIDGE WILL CONTINUE TO MOVE ACROSS THE REGION WITH THE FLOW
BECOMING MORE SOUTHWEST. ON WEDNESDAY WE SHOULD SEE SOME MOISTURE
START TO MAKE ITS WAY INTO THE REGION VIA THE SOUTHWEST FLOW. LARGE
UPPER LEVEL LOW PRESSURE WILL CONTINUE TO TRACK TOWARD THE NORTHWEST
COAST THURSDAY THROUGH SATURDAY WITH MOST OF THE MOISTURE CONFINED
TO THE WEST SIDE ON THURSDAY AND THEN SPILLING OVER TO THE EAST
THROUGH THE REST OF THE EXTENDED WITH COOL TEMPERATURES AND A CHANCE
OF SHOWERS. ML
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE TODAY WITH BREEZY
CONDITIONS AT KPDT AND KRDM. SITES WILL SEE AN INCREASE IN CLOUDS
WITH ISOLATED TO SCATTERED SHOWERS BY LATE DAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AREAS FROM 23Z
THROUGH 03Z...WITH INCREASING CHANCES OF SHOWERS OVERNIGHT. ML
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 72 47 72 47 / 10 30 10 0
ALW 74 50 73 49 / 10 30 10 0
PSC 76 49 77 47 / 10 20 0 0
YKM 72 45 74 44 / 10 20 0 0
HRI 74 47 74 47 / 10 20 0 0
ELN 67 47 70 42 / 10 20 0 0
RDM 69 35 74 35 / 10 30 0 0
LGD 72 45 69 39 / 20 30 10 0
GCD 69 41 72 40 / 20 30 10 0
DLS 69 50 75 48 / 10 20 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&
TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
94/93/93
Hazardous weather outlook, Jun 24, 3:16 AM PST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
416 AM PDT SUN JUN 24 2007
ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-251130-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
416 AM PDT SUN JUN 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF
OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN GILLIAM
COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
UPPER LEVEL LOW PRESSURE SYSTEM WILL BE MOVING ACROSS THE REGION
TODAY AND TONIGHT. ISOLATED THUNDERSTORMS MAY DEVELOP OVER THE
MOUNTAINS LATER THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HIGH PRESSURE WILL PROVIDE FAIR WEATHER THROUGH EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.Wildfire, Yakima Valley
- When
- June 24, 6:00 AM PST to 11:00 PM PST
- Where
- Yakima Valley forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 46.457, -120.739 (the zone’s center; the record gives no point)
This wildfire burned 400 acres 9 miles east of Toppenish.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, June 24 to 30, 20073 injured · $500 million · 1 event
- Lightning Strike in Florida, June 24, 2007$600,000 · 1 event
- Hail and Damaging Winds in Kentucky, June 24, 2007$133,000 · 1.75 in hail · 32 events
- Flash Flood and Hail in North Dakota, June 24 to 25, 2007$159,000 · 2 in hail · 10 events
- Hail and Damaging Winds in Tennessee, June 24, 2007$107,000 · 65 kt wind · 13 events
- Hail and Damaging Winds in North Carolina, June 24, 2007$20,000 · 1.75 in hail · 33 events
- Lightning Strike in Washington, June 24, 20075 injured · 1 event
- Hail and Damaging Winds in Kentucky, June 24, 2007$53,000 · 70 kt wind · 4 events
- Tornadoes and Hail in Minnesota, June 24, 2007EF1 · 10 events
- Hail and Damaging Winds in Virginia, June 24, 2007$30,000 · 1.25 in hail · 7 events
- Hail and Damaging Wind in Georgia, June 24, 2007$30,000 · 1 in hail · 2 events
- Hail and Damaging Winds in Montana, June 24, 20074.25 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41634.